# SDR SIMA20160413004

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 13,879 hours, 9,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMER LIGHTS INOPERATIVE.  FLIGHT CREW PLACARDED EMER LIGHTS IAW MEL 33-32N.  SECURED CONNECTOR ON NR 1 BATT SUPPLY UNIT.  OPERATIONS CHECKED GOOD IAW 33-51-17-000-80.  MEI ITEM RESTORED.
